MAUDE Adverse Event Report: Alcon Research, LLC - Huntington AcrySof IQ PanOptix Trifocal IOL; Lens, multifocal

Alcon Research, LLC - Huntington AcrySof IQ PanOptix Trifocal IOL; Lens, multifocal
Model Number TFNT00
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
AcrySof IQ PanOptix Trifocal IOL
Common Device Name
Lens, multifocal
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50192982
Report Number1119421-2026-01667
Device Sequence Number17667119
Product Code MFK
UDI-Device Identifier00380652357852
UDI-Public(01)00380652357852(17)280604(11)230607(10)15652291
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.260
Device Lot Number15652291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured06/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale